MAUDE Adverse Event Report: CPI - DEL CARIBE ACUITY; IMPLANTABLE HF LEADS

CPI - DEL CARIBE ACUITY; IMPLANTABLE HF LEADS
Model Number 4593
Medical Device Problem Codes Fracture (1260); High impedance (1291); Capturing Problem (2891)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A boston scientific technical services consultant documented and discussed the clinical observations with the caller.The caller stated that this patient's physician was going to be bringing this patient in for an x-ray.The root cause of the reported clinical observations was not identified and efforts to obtain additional product issue details were unsuccessful.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this system exhibited elevated threshold measurements and elevated pacing impedance measurements on the left ventricular (lv) channel.It was noted that impedance measurements had exceeded 2500 ohms.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
A revision procedure was subsequently performed and lead and the associated device were removed from service and replaced.A fracture of this lead was suspected but has not been confirmed.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.

Brand Name
ACUITY
Common Device Name
IMPLANTABLE HF LEADS
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6935590
Report Number2124215-2017-18255
Device Sequence Number1325051
Product Code LWP
UDI-Device Identifier00802526423222
UDI-Public00802526423222
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/12/2014
Device Model Number4593
Other Device ID NumberACUITY SPIRAL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age84 YR